Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 73, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 5, 2011, 3:46 AM CST. It took effect at Mar 5, 2011, 12:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 3:46 AM CST (09:46 UTC)
- In effect from
- Mar 5, 2011, 12:00 PM CST
- Expired
- Mar 6, 2011, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
471 WHUS74 KLCH 050946 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 AM CST SAT MAR 5 2011 GMZ450-452-455-470-472-475-052100- /O.CON.KLCH.MF.Y.0020.000000T0000Z-110305T1500Z/ /O.NEW.KLCH.SC.Y.0073.110305T1800Z-110306T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 346 AM CST SAT MAR 5 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * VISIBILITY: LESS THAN 1 NM AT TIMES * WINDS AND SEAS: SOUTH WINDS BECOMING NORTHWEST 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS IN THE AFTERNOON. SEAS BUILDING TO 2 TO 4 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 05
3 follow-up statements
218 WHUS74 KLCH 052212 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 PM CST SAT MAR 5 2011 GMZ450-452-455-470-472-475-061200- /O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 412 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
042 WHUS74 KLCH 060108 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 708 PM CST SAT MAR 5 2011 GMZ450-452-455-470-472-475-060915- /O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 708 PM CST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. SEAS 4 TO 6 FEET NEAR SHORE AND 6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS74 KLCH 060802 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 202 AM CST SUN MAR 6 2011 GMZ450-452-455-470-472-475-061200- /O.CON.KLCH.SC.Y.0073.000000T0000Z-110306T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 202 AM CST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. SEAS 4 TO 6 FEET NEAR SHORE AND 6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 11:48 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Mar 4, 11:48 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1148 PM CST FRI MAR 4 2011 .AVIATION... VFR CONDITIONS REPORTED AT KLCH AND KAEX WHILE KBPT WAS BEGINNING TO SEE MVFR FOG DEVELOPING AND KLFT AND KARA WERE SHOWING CIGS VARYING BETWEEN MVFR/IFR. EXPECT TO SEE LOWER CIGS CONTINUE TO DEVELOP AT TAF SITES TONIGHT...BECOMING MOSTLY IFR BY 09Z...WITH MVFR MORE LIKELY AT KAEX. FOG WILL ALSO BE POSSIBLE WITH VISBYS 2-4 SM. A FEW SHOWERS WILL DEVELOP OVERNIGHT...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND JUST AHEAD OF A COLD FRONT DURING THE MORNING HOURS. FRONT WILL CROSS THE AREA BETWEEN 12Z-18Z...WITH WINDS SHIFTING TO THE NW AND BECOMING GUSTY IN THE AFTN. EXPECT CIGS TO PERSIST...BUT GRADUALLY LIFT THROUGH THE AFTN HOURS. 24 && .PREV DISCUSSION... /ISSUED 914 PM CST FRI MAR 4 2011/ UPDATE... A FEW SPRINKLES OVER SE TX LAKE REGION WITH STORMS CONTINUING OVER SE LA WITH ONE LCTN RPTG 6.1 INCHES. AS FOR SE TX AND SRN LA AREAS OF FOG OVER THE COASTAL WATERS TONIGHT WITH LIGHT RAIN. THE LATEST COLD FRONT LOOKS TO BE HERE AROUND NOON FOR LCH AND BPT AND ABOUT 1 TO 2 FOR LFT AND ARA. STORMS WILL DEVELOP OUT AHEAD OF THE FRONT TMRW MRNG TAPERING OFF BEHIND THE FRONT. CURRENT ZONES LOOK FINE. PREV DISCUSSION... /ISSUED 547 PM CST FRI MAR 4 2011/ AVIATION... MOSTLY VFR CONDITIONS NOTED ACRS THE AREA LATE THIS AFTN. EXPECT AN INCREASE IN LOW CLOUDS THIS EVENING AS MOIST SRLY LOW LEVEL FLOW CONTINUES. CIGS TO LOWER TO IFR THROUGH MIDNIGHT WITH FOG REDUCING VISBYS TO MVFR. WILL BEGIN TO SEE A FEW SHOWERS DEVELOP OVERNIGHT AS LIFT INCREASES AHEAD OF A COLD FRONT. THE FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING...WITH WINDS SHIFTING TO THE NW IN ITS WAKE. EXPECT CIGS TO PERSIST...BUT GRADUALLY LIFT THROUGH THE AFTN HOURS. PREV DISCUSSION... /ISSUED 304 PM CST FRI MAR 4 2011/ DISCUSSION... ANOTHER WARM AND HUMID SPRING LIKE DAY ACROSS THE FORECAST AREA AS GRADIENT BETWEEN HIGH PRESSURE OVER THE SOUTHEAST U.S. AND LOWER PRESSURE OVER THE PLAINS...ALLOWS FOR SOUTHERLY BREEZES OFF THE GULF OF MEXICO. A FEW LIGHT SHOWERS UNDER THE CAP HAVE DEVELOPED OFF AND ON IN THE WARM AIR ADVECTION REGIME...WITH ANY PRECIP ON THE LIGHT SIDE. SHORT WAVE WILL CONTINUE TO MOVE OUT OF THE ROCKIES AND EASTWARD ACROSS THE MIDDLE PART OF THE COUNTRY THROUGH SATURDAY AND TO THE EAST COAST BY SUNDAY. AHEAD OF THIS SYSTEM...MOISTURE WILL CONTINUE TO INCREASE AS BOUNDARY LAYER SOUTHERLY WINDS INCREASE. EXPECT PRECIPITABLE WATER VALUES TO BE BETWEEN 1.25 AND 1.50 INCHES WITH MEAN RH OVER 75 PERCENT DURING THE DAY ON SATURDAY. AS THE SHORT WAVE MOVES ACROSS...IT WILL PUSH A SURFACE COLD FRONT THROUGH THE FORECAST AREA. MODERATE LOW LEVEL FORCING AND MOISTURE CONVERGENCE IS NOTED ALONG THE FRONT...SO THIS SHOULD BE ENOUGH TO HELP LIFT THE MOISTURE INTO NUMEROUS SHOWERS. LOW LEVEL INSTABILITY STILL LOOKS TO BE DECENT ENOUGH FOR A FEW THUNDERSTORMS. SHOWER ACTIVITY SHOULD INCREASE DURING THE OVERNIGHT AS SHORT WAVE APPROACHES...WITH THE BEST LIKELIHOOD OF RAIN ON SATURDAY...A FEW HOURS AHEAD...AND UNTIL JUST AFTER FRONTAL PASSAGE. AT THE PRESENT...IT LOOKS LIKE FRONT SHOULD ENTER WESTERN PORTIONS OF THE FORECAST AREA AROUND 9 AM...MOVE TO NEAR KAEX-KLCH BY NOON...AND THE KLFT AREA BY 3 PM. THE BEST SCENARIO FOR ANY STRONG STORMS WILL BE MID TO LATE AFTERNOON OVER FAR EASTERN ZONES...IF FRONTAL WAVE DEVELOPS AS PROGGED...THAT WILL HELP INCREASE LOW LEVEL SHEAR DURING MAX HEATING...ALTHOUGH THE BEST CHANCE FOR THIS TO HAPPEN SEEMS TO BE JUST EAST OF THE FORECAST AREA. RAINS WILL GRADUALLY TAPER OFF A FEW HOURS AFTER FRONTAL PASSAGE...WITH RAINS ENDING BY EARLY EVENING OVER ACADIANA. QFP VALUES FOR THE DAY ON SATURDAY AVERAGE BETWEEN 1/2 AND 1 INCH...WITH THE HIGHER AMOUNTS ALONG THE SOUTHERN AND EASTERN AREAS. HIGH PRESSURE BUILDING IN WILL BRING DRIER AND COOLER CONDITIONS ON SATURDAY NIGHT...WITH A NICE END TO THE WEEKEND ON SUNDAY. STILL LOOKS LIKE SOUTHERLY FLOW GRADUALLY RETURNS BY LATE MONDAY AND INCREASES ON TUESDAY (MARDI GRAS) AS NEXT SYSTEM BEGINS TO FORM OVER THE PLAINS. MARDI GRAS LOOKS TO BE WARM AND BREEZY...WITH A FEW PASSING LIGHT SHOWERS. THE NEXT...RATHER STRONG...COLD FRONT...IS SCHEDULED FOR WEDNESDAY WITH A ROUND OF SHOWERS AND THUNDERSTORMS. RUA MARINE... MODERATE SOUTHERLY WINDS WILL CONTINUE THROUGH THE NIGHT INTO EARLY SATURDAY AS A COLD FRONT APPROACHES THE NORTHWEST GULF. MID 60S DEW POINTS ADVECTING OVER COOLER NEAR SHORE WATERS WILL AGAIN PROVIDE THE POTENTIAL FOR LOW STRATUS AND SEA FOG DURING THE EVENING HOURS INTO THE OVERNIGHT. INCREASING BOUNDARY LAYER WINDS ABOVE THE SURFACE AND LIFT FROM APPROACHING SHORT WAVE MAY KEEP DENSE SEA FOG PATCHY IN NATURE...THEREFORE WILL HOLD OFF ON ANY MARINE DENSE FOG ADVISORY AT THIS TIME. A COLD FRONT WILL ENTER THE SOUTHEAST TEXAS COASTAL WATERS BEFORE NOON...AND EXIT THE SOUTH CENTRAL LOUISIANA COASTAL WATERS AROUND 6 PM. NUMEROUS SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT. BEHIND THE FRONT...WINDS WILL TURN TO A NORTHWEST AND NORTH DIRECTION AND BECOME STRONG...WITH THE LIKELIHOOD OF SMALL CRAFT ADVISORY CONDITIONS BY LATE TOMORROW AFTERNOON INTO SATURDAY NIGHT. WINDS WILL BEGIN TO DECREASE DURING THE DAY ON SUNDAY AS HIGH PRESSURE QUICKLY BUILDS IN. RETURN FLOW OFF THE GULF IS THEN EXPECTED TO DEVELOP ON MONDAY AND INCREASE ON TUESDAY AS THE NEXT STORM SYSTEM BEGINS TO FORM OVER THE CENTRAL PART OF THE COUNTRY. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 61 70 44 62 / 30 70 10 0 KBPT 61 68 42 63 / 30 70 10 0 KAEX 62 69 41 62 / 30 70 10 0 KLFT 63 75 46 63 / 30 70 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 4, 6:17 AM CST, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LAKE CHARLES LA 617 AM CST FRI MAR 4 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-051200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 617 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS EAST AND SOUTH CENTRAL LOUISIANA THIS AFTERNOON. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS ARE LIKELY ON SATURDAY IN ASSOCIATION WITH A COLD FRONT FORECAST TO MOVE THROUGH THE REGION. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. GMZ430-432-435-455-470-472-475-051200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 617 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT PATCHY SEA FOG WILL CONTINUE OVER THE NEARSHORE WATERS TODAY AS MOISTURE LADEN AIR MOVES OVER RELATIVELY COOLER SEA SURFACE TEMPERATURES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT IS FORECAST TO MOVE THROUGH THE NORTHWEST GULF ON SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS PRODUCING WIND GUSTS OVER 34 KNOTS ARE POSSIBLE. STRONG NORTH WINDS AND ROUGH SEAS CAN BE EXPECTED IN THE WAKE OF THE FRONT SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT ADVISORIES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GMZ450-452-051200- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- 617 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE SEA FOG WILL CONTINUE OVER THE NEARSHORE WATERS TODAY AS MOISTURE LADEN AIR MOVES OVER RELATIVELY COOLER SEA SURFACE TEMPERATURES. A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT IS FORECAST TO MOVE THROUGH THE NORTHWEST GULF ON SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS PRODUCING WIND GUSTS OVER 34 KNOTS ARE POSSIBLE. STRONG NORTH WINDS AND ROUGH SEAS CAN BE EXPECTED IN THE WAKE OF THE FRONT SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT ADVISORIES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 12:27 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Mar 5, 7:39 AM CST | Special Marine Warning | LCH | 66 min | |
| Mar 5, 8:14 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 61 min |
| Mar 5, 8:40 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 50 min |
| Mar 5, 9:11 AM CST | Special Marine Warning | LCH | 64 min | |
| Mar 5, 9:32 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 58 min |
| Mar 5, 9:52 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 38 min |
| Mar 5, 10:17 AM CST | Special Marine Warning | LCH | 58 min | |
| Mar 5, 10:28 AM CST | Special Weather Statement | LCH | Saint Martin, Vermilion | 62 min |
| Mar 5, 11:04 AM CST | Special Marine Warning | LCH | 86 min | |
| Mar 5, 11:42 AM CST | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 63 min |
| Mar 5, 11:53 AM CST | Tornado Warning | LCH | Saint Martin, St. Mary | 52 min |
| Mar 5, 12:33 PM CST | Special Marine Warning | LCH | 27 min |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.